# SDR 97FDEA00852

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402721
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,3) ON LOWER CHORD OF FLOORBEAM AT BS 1050 FROM RBL 47 TO LBL 47, WL 200.  *S/D*  REMOVED AND REPLACED FLOORBEAM LOWER CHORD BS 1050, RBL 70 TO LBL 70, WL 200 IAW FEDEX EA 7-5310-34970A.
